MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LHK CENTRAL FLORIDA CARDIO

MEDLINE INDUSTRIES, LP; LHK CENTRAL FLORIDA CARDIO
Catalog Number VASC1459
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility "the control syringe supposedly doesn't stay connected well enough to the manifold once attached and loosens, therefore causing issues with air bubbles and leaks".Per the facility there is no noted defect in the syringe.Per the facility this occurs before patient use when they are preparing for procedures.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility "the control syringe supposedly doesn't stay connected well enough to the manifold once attached and loosens, therefore causing issues with air bubbles and leaks".

Common Device Name
LHK CENTRAL FLORIDA CARDIO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21048733
Report Number3015910259-2024-00046
Device Sequence Number11615330
Product Code OEQ
UDI-Device Identifier40195327509782
UDI-Public40195327509782
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown